# SDR AALA20141114003

- Difficulty date: November 11, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 9,922 hours, 3,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PUNCTURED AT STATION 947 BETWEEN STRINGERS 24 & 23 LT.  REPAIRED SKIN IAW 53-00-01-2R-3 STEPS 4L - 4N & FIELD EA 17826.
